BibTeX record: journals/jct/ElizaldeP04

download as .bib file

@article{DBLP:journals/jct/ElizaldeP04,
  author    = {Sergi Elizalde and
               Igor Pak},
  title     = {Bijections for refined restricted permutations},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2004},
  volume    = {105},
  number    = {2},
  pages     = {207--219},
  url       = {http://dx.doi.org/10.1016/j.jcta.2003.10.009},
  doi       = {10.1016/j.jcta.2003.10.009},
  timestamp = {Sun, 26 Oct 2014 04:07:41 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/ElizaldeP04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}